# SDR REXA2022102602315

- Difficulty date: October 18, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 41,507 hours, 31,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670141781
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLAP SKIN PANEL 684GB CHAFED.	REPLACED PANEL 684GB WITH NEW PANEL.
